Advertisement

Monatshefte für Mathematik

, Volume 99, Issue 2, pp 147–152 | Cite as

Uniform distribution and diophantine inequalities

  • Robert F. Tichy
Article

Abstract

Uniformly distributed sequences with respect to the summation methodH are investigated; the results are applied to certain diophantine inequalities.

Keywords

Uniform Distribution Diophantine Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Hlawka, E.: Theorie der Gleichverteilung. Mannheim-Wien-Zürich: B. I. 1979.Google Scholar
  2. [2]
    Hlawka, E.: Gleichverteilung und das Konvergenzverhalten von Potenzreihen am Rande des Konvergenzkreises. Manuscr. Math.44, 231–263 (1983).Google Scholar
  3. [3]
    Kuipers, L., Niederreiter, H.: Uniform Distribution of Sequences. New York: John Wiley and Sons. 1974.Google Scholar
  4. [4]
    Niederreiter, H., Tichy, R. F.: Beiträge zur Diskrepanz bezüglich gewichteter Mittel. Manuscr. Math.42, 85–99 (1983).Google Scholar
  5. [5]
    Schatte, P.: Ein Kriterium für dieH -Limitierbarkeit. Math. Nachr.64, 63–70 (1974).Google Scholar
  6. [6]
    Schatte, P.: OnH -summability and the uniform distribution of sequences. Math. Nachr.113, 237–243 (1983).Google Scholar
  7. [7]
    Tichy, R. F.: Diskrepanz bezüglich gewichteter Mittel und Konvergenzverhalten von Potenzreihen. Manuscr. Math.44, 265–277 (1983).Google Scholar
  8. [8]
    Zeller, K., Beekmann, W.: Theorie der Limitierungsverfahren. Berlin-Heidelberg-New York: Springer. 1970.Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Robert F. Tichy
    • 1
  1. 1.Abt. für Technische MathematikTU-WienWienAustria

Personalised recommendations